# SDR DXTA2020120204424

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 2,396 hours, 1,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR DIFFICULT TO OPEN.  SIGN-OFF.  INSPECTED MAIN DOOR, NOTED LUBRICATION A LITTLE DRY ON THE ESSENTRIC BUSHING AND LOCK PINS.  CLEANED AND LUBED BUSHING/LOCK PINS, AS REQUIRED.  DOOR OPERATES SATISFACTORY.  ALL WORK DONE PER PHENOM 300 AMM 55-1-23.
